# SDR ASAA0480488

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC C-CHECK - LT NOSE GEAR AFT HINGE CUT OUT IS CRACKED.  STOP DRILLED CRACK, HFEC FOR CRACK CONTAINMENT, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-05, FIG 63.
